# SDR 20000503SH049

- Difficulty date: April 10, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N604BP
- Make and model: Doug 600N
- Aircraft serial: RN032
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 500N720137
- Condition: Twisted
- Location: Control Rods
- Part time: 461 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION OF PEDAL CONTROLS, AN ABNORMAL ''SNAPPING'' NOISE WAS HEARD COMING FROM THE MID-SECTION OF THE AIRCRAFT.  FURTHER INSPECTION OF CONTROL RODS, SPLITTER ASSY, AND CONTROL CABLE ASSY WAS CONDUCTED.  THE FWD CONTROL CABLE WAS FOUND TWISTED AND BENDING AND THE PLASTIC SHEATHING WAS CHAFING AT THE TERMINAL (AFT) HEX-SHAPED END.  FULL RIGHT PEDAL WOULD SEND THE HEX SHAPED TERMINAL END OUT OF THE HEX SHAPED CABLE GUIDE AND LEFT PEDAL  WOULD FORCE THE HEX PORTIONS TO RE-ALIGN, WITH A LOUD ''SNAPPING'' NOISE, AS IT RE-ENTERED THE CABLE GUIDE.  BOTH THE TERMINAL END AND THE CABLE GUIDE WERE FOUND DAMAGED FROM THIS AND REPLACED.  (X)
